Beechams Max Strength All in One Cold & Flu Capsules 16 per pack

£5.75 36p each
OUT OF STOCK
age-restrictedCreated with Sketch.
Warning: By law we cannot sell this product to anyone under 18, by placing an order with us you are confirming that you are over the age of 18.
Beechams® All in One Tablets provide effective relief from pain, congestion and chesty cough. It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including: - aches and pains - fever - chills - chesty cough - headache - blocked nose - sore throat - phlegm - catarrh - painful sinuses Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always Read the Label
1. Max strength all in one relief of cold and flu symptoms
2. Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough
3. 3x more ingredients than paracetamol alone
4. Helps to unblock your nose and sinuses, helping you breathe more easily
5. For cold and flu relief. Always read the label.

Features

Our strongest relief for colds, flu and chesty cough, which fights 8 cold and flu symptoms, Non-drowsy.
1. Max strength all in one relief of cold and flu symptoms
2. Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough
3. 3x more ingredients than paracetamol alone
4. Helps to unblock your nose and sinuses, helping you breathe more easily
5. For cold and flu relief. Always read the label.

Further Description

Gsk GlaxoSmithKline

Brand

Beechams

Preparation and Usage

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE YOU TAKE THIS MEDICINE. HOW TO TAKE. For oral use. Swallow the capsules whole with water. Do not chew. Adults aged 16 years and over: Two capsules every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 16 years of age. Do not take for more than 5 days except on medical advice.

Country of Origin

Produce of the EU

Manufacturer

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Return To Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Package Type

Box

Recycling Information

Packing - Recyclable

Other Information

Full Product Name:
Beechams Max Strength All In One Capsules 16s

Storage:
Do not store above 25°C. Store in the original package.

Safety Warning:
DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. CONSULT YOUR DOCTOR: Before taking this medicine, if you are under the care of your doctor or are taking medication or are pregnant. DO NOT TAKE with other flu, cold, decongestant products or cough suppressants. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Additional Information:
Capsules

Ingredients

Each capsule contains: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.